| Catalog Number |
OSS311 |
| Medical Device Problem Codes |
Fracture (1260); Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier: unknown / not provided.
Event or Problem Description
The doctor reports that the dental implant located in position number 16 failed because it fractured at the head.Loss of integration was also reported.The doctor reports that the procedure was not concluded by placing another implant.